# SDR 2001UALA01463

- Difficulty date: July 21, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Aircraft time: 66,563 hours, 38,307 cycles
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 7110024
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURIZATION ELECTRONIC SYSTEM IN MANUAL THERE IS NO OUTFLOW VALVE INDICATOR MOVEMENT WITH FUNCTION SWITCH IN AC MANUAL.  VALVE VISUALLY OBSERVED AND IS NOT MOVING. THE CONTROL PANEL FAILED.  REPLACED CONTROL PANEL.  OPERATIONS CHECK NORMAL.
